# SDR ZIAA96064

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corrosion
- Location: Fs 780
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 92-22-07 (DC-8 CORROSION PROGRAM) THE FOLLOWING INITIAL INSPECTIONS REVEALED LEVEL 2 CORROSION.  FS 780 AT FRAME.  LT CUSP EXTRUSION.  FS 520 AT FRAME.  FS 1340 AT FRAME.  FS 600 AT FRAME.  FS 1020 AT FRAME.  FS 1040 AT FRAME.  REPAIRED IAW APPLICABLE SRM'S, DWG., ETC.  (X)
